It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-14-2003, 05:04 AM   #1
Member
 
Join Date: Feb 2003
Location: Clarence, NY, USA
Posts: 56
Christi602 HB User
Question Protonix - Side effects...help

Hi everyone...
I started Protonix 3 days ago and am experiencing a little dizziness and diarreah. I'm not sure if it is from the medication or not. My stomach feels so much better...no acid as all!! This Protonix is excellent. But then again, what about these side effects...can anyone give me some advice? I would appreciate it!
Thanks so much, best of luck.
__________________
Christi

 
Old 08-14-2003, 07:45 PM   #2
Junior Member
 
Join Date: Jul 2003
Location: Wisconsin
Posts: 19
angelgal HB User
Post

Hi Christie. When I was on Protonix, I also experienced severe dizziness as well as migraines. The Protonix might be causing your problems too...good luck!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Progesterone cream side effect? odcdfm Menopause 3 04-26-2010 05:32 AM
Desperate for Help Regarding Protonix mking512 Acid Reflux / GERD 5 04-12-2009 11:21 AM
Taking Protonix and Zegarid in the same day balupa Acid Reflux / GERD 5 01-31-2008 08:19 PM
Anyone take Protonix? swig Acid Reflux / GERD 9 09-10-2007 09:43 AM
Protonix wednesdayblue Acid Reflux / GERD 3 03-08-2007 05:55 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off





All times are GMT -7. The time now is 09:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!